# SDR FDEA202402260265

- Difficulty date: February 26, 2024
- Submitted: March 12, 2024
- Operation: Air carrier
- Aircraft: N130FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 42720
- Aircraft time: 15,482 hours, 6,460 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Beam
- Part number: 146T56517
- Condition: Cracked
- Location: Bs 1564-1582
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER MAIN DECK FLOOR STRUCTURE, AS SEEN FROM BEHIND THE LOWER BULK CARGO, FLOOR PANEL ATTACH STRUCTURE   BETWEEN STATION 1564 AND 1582, LBL 78, "I" BEAM REINFORCE "L" ANGLE ON OUTBOARD SIDE OF "I" BEAM IS CRACKED. REMOVED AND REPLACED ANGLE P/N 146T5651-7 PER BOEING DWG 146T5650 AND SRM 51-40-02-0G. SEE JPF   FOR REMOVAL AND INSTALLATION STEPS. MINOR REPAIR.
